Steroid induced glaucoma may develop after application of steroid preparations applied to the skin of the eyelids. This elevation occurs most frequently with chronic use, such as in patients with atopic dermatitis. Close IOP monitoring of these patients is essential and consideration of a non-steroidal topical medication, such as tacrolimus and pimecrolimus, should be considered as an alternative. Elevation in intraocular pressure has also been noted with application of steroids on skin that was not periocular, either from ocular contamination or systemic absorption.  Patients should be advised to wash their hands after applying dermatologic steroids or to use gloves.
In addition to the mentioned side effects several others have been reported. In both males and females acne are frequently reported, as well as hypertrophy of sebaceous glands, increased tallow excretion, hair loss, and alopecia. There is some evidence that anabolic steroid abuse may affect the immune system, leading to a decreased effectiveness of the defense system. Steroid use decreases the glucose tolerance, while there is an increase in insulin resistance. These changes mimic Type II diabetes. These changes seem to be reversible after abstention from the drugs.
5mg a day was too much and he was having bad side effects, extreme lethargy, he stopped eating,and drinking and his diarrhea actually got worse. Half a pill ever other day was not enough his stool was normal the first day then back to diarrhea the second. Half a pill mg a day seems to be the formula that works for him. He tolerates it well,and his stool remains normal. Mischief is much more active and healthy now,and is actually gaining weight. I am very pleased. Like I said I think it saved his life. Also the drug is very inexpensive $10 bucks a month